Next Article in Journal
Reduced Differential Transform Method for Generalized KdV Equations
Previous Article in Journal
An Algebraic Approach for Determining the Optimal Lot Size for EPQ Model with Rework Process
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2010, 15(3), 371-381; doi:10.3390/mca15030371

Legendre Series Solutions of Fredholm Integral Equations

Department of Mathematics, Faculty of Science and Arts , Celal Bayar University Muradiye, Manisa, Turkey
*
Author to whom correspondence should be addressed.
Published: 1 December 2010
Download PDF [193 KB, uploaded 4 April 2016]

Abstract

A matrix method for approximately solving linear Fredholm integral equations of the second kind is presented. The solution involves a truncated Legendre series approximation. The method is based on first taking the truncated Legendre series expansions of the functions in equation and then substituting their matrix forms into the equation. Thereby the equation reduces to a matrix equation, which corresponds to a linear system of algebraic equations with unknown Legendre coefficients. In addition, some equations considered by other authors are solved in terms of Legendre polynomials and the results are compared.
Keywords: Legendre series; Fredholm integral equations Legendre series; Fredholm integral equations
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Yalçınbas, S.; Aynigül, M.; Akkaya, T. Legendre Series Solutions of Fredholm Integral Equations. Math. Comput. Appl. 2010, 15, 371-381.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top